# SDR SWAA2015091643943

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 37,984 hours, 21,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SHELF, BETWEEN NR 7 & 8 SPOILERS, AFT SUPPORT BRACKET CRACKED AT OTBD ATTACH FASTENER.  R & R SUPPORT BRACKET IAW SRM.
